# SDR MASA200600593

- Difficulty date: February 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75987
- Make and model: Cndair CL6002B19
- Aircraft serial: 7405
- Aircraft time: 10,061 hours, 9,184 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Activated
- Location: Mach Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7251 EWR - MACH TRIM INOP CAUTION.  CREW COMPLIED WITH MEL PROCEDURES.  MX CLEANED TRIM SWITCH.
